# SDR HNAA2009081000248

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 44,800 hours, 49,418 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A BURNING SMELL IN COCKPIT DURING PRE-FLIGHT.  MAINTENANCE INSPECTED COCKPIT, CIRCUIT BREAKERS, PANELS, LIGHTING, EQUIPMENT ON RACKS, ECT.  NO DAMAGE OR BURNT WIRING FOUND.  MECHANIC'S SIGNED OFF AIRCRAFT AS AIRWORTHY AND RETURNED N806EX TO SERVICE.
